Open Access
Translator Disclaimer
July, 2000 The method of Frobenius to Fuchsian partial differential equations
Takeshi MANDAI
J. Math. Soc. Japan 52(3): 645-672 (July, 2000). DOI: 10.2969/jmsj/05230645

Abstract

To Fuchsian partial differential equations in the sense of M. S. Baouendi and C. Goulaouic, which is a natural extension of ordinary differential equations with regular singularity at a point, all the solutions in a complex domain are constructed along the same line as the method of Frobenius to ordinary differential equations, without any assumptions on the characteristic exponents. The same idea can be applied to Fuchsian hyperbolic equations considered by H. Tahara.

Citation

Download Citation

Takeshi MANDAI. "The method of Frobenius to Fuchsian partial differential equations." J. Math. Soc. Japan 52 (3) 645 - 672, July, 2000. https://doi.org/10.2969/jmsj/05230645

Information

Published: July, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0993.35004
MathSciNet: MR1760611
Digital Object Identifier: 10.2969/jmsj/05230645

Subjects:
Primary: 35A07
Secondary: 35B40 , 35C20

Keywords: characteristic exponent , characteristic index , Fuchsian partial differential equation , regular singularity , The method of Frobenius

Rights: Copyright © 2000 Mathematical Society of Japan

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.52 • No. 3 • July, 2000
Back to Top